N. Ghoussoub
N. Ghoussoub
Professor of Mathematics, University of British Columbia
Verified email at - Homepage
Cited by
Cited by
Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents
N Ghoussoub, C Yuan
Transactions of the American Mathematical Society 352 (12), p. 5703-5744, 2000
Duality and perturbation methods in critical point theory
N Ghoussoub
Cambridge Tracts, Cambridge University Press 107 (107), p.1-268, 1993
On a conjecture of De Giorgi and some related problems
N Ghoussoub, C Gui
Mathematische Annalen 311 (3), p. 481-491, 1998
A general mountain pass principle for locating and classifying critical points
N Ghoussoub, D Preiss
Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (5), p. 321-330, 1989
Mathematical analysis of partial differential equations modeling electrostatic MEMS
P Esposito, N Ghoussoub, Y Guo
Courant Institute-American Math. Soc. 20, 1-318, 2010
Selected new aspects of the calculus of variations in the large
I Ekeland, N Ghoussoub
Bulletin of the American Mathematical Society 39 (2), p. 207-266, 2002
On the partial differential equations of electrostatic MEMS devices: stationary case
N Ghoussoub, Y Guo
SIAM Journal of Mathematical Analysis 38 (5), p. 1423-1449, 2007
Hardy–Sobolev critical elliptic equations with boundary singularities
N Ghoussoub, XS Kang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 21 (6), 767-793, 2004
Bessel pairs and optimal Hardy and Hardy–Rellich inequalities
N Ghoussoub, A Moradifam
Mathematische Annalen 349 (1), 1-57, 2011
Some Topological and Geometrical Structures in Banach Spaces,
N Ghoussoub, G Godefroy, B Maurey, W Schachermayer
Memoirs of American Mathematical Society 70, p.1-120, 1987
The effect of curvature on the best constant in the Hardy–Sobolev inequalities
N Ghoussoub, F Robert
Geometric & Functional Analysis GAFA 16 (6), 1201-1245, 2006
Compactness along the branch of semistable and unstable solutions for an elliptic problem with a singular nonlinearity
P Esposito, N Ghoussoub, Y Guo
Communications on Pure and Applied Mathematics 60 (12), p. 1731-1768, 2007
Functional Inequalities: New Perspectives and New Applications
N Ghoussoub, A Moradifam
American Mathematical Society, 2013
Self-dual partial differential systems and their variational principles
N Ghoussoub
Springer Verlag 1, p. 1-354, 2008
Location, multiplicity and Morse indices of min-max critical points.
N Ghoussoub
J. für die reine und angewandte Mathematik (Crelles Journal), p. 27-76, 1991
Multi-peak solutions for a semilinear Neumann problem involving the critical Sobolev exponent
C Gui, N Ghoussoub
Mathematische Zeitschrift 229 (3), p. 443-474, 1998
The multiplicity of solutions in non-homogeneous boundary value problems
P Bolle, N Ghoussoub, H Tehrani
manuscripta mathematica 101 (3), 325-350, 2000
On the partial differential equations of electrostatic MEMS devices II: dynamic case
N Ghoussoub, Y Guo
Nonlinear Differential Equations and Applications 15 (1), 115-145, 2008
On the best possible remaining term in the Hardy inequality
N Ghoussoub, A Moradifam
Proceedings of the National Academy of Sciences 105 (37), 13746-13751, 2008
On De Giorgi's conjecture in dimensions 4 and 5
N Ghoussoub, C Gui
Annals of mathematics 157 (1), 313-334, 2003
The system can't perform the operation now. Try again later.
Articles 1–20